# SDR C2XA10RI053

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 19,779 hours, 10,469 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5104WW
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2415 - EWR - FLIGHT CREW REPORTED SMOKE SMELL AROUND EXIT ROW.  EWR MX FOUND EXIT SIDE WALL LAMP END BROKEN.  REMOVED AND REPLACED EXIT SIDE WALL LAMP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
